Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 232, NWS Philadelphia/Mount Holly

October 30, 20126 counties in Pennsylvania; 8 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 30, 2012, 12:48 AM EDT for 6 counties in Pennsylvania; 8 counties in New Jersey. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Oct 30, 2012, 12:48 AM EDT (04:48 UTC)
Expired
Oct 30, 2012, 6:45 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 79 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 384 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
384 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WGUS81 KPHI 300448
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1248 AM EDT TUE OCT 30 2012

NJC019-021-023-025-027-035-037-041-PAC017-025-077-089-095-101-301045-
/O.NEW.KPHI.FA.Y.0232.121030T0448Z-121030T1045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-MERCER NJ-MORRIS NJ-SOMERSET NJ-SUSSEX 
NJ-BUCKS PA-LEHIGH PA-MONROE PA-PHILADELPHIA PA-CARBON 
PA-NORTHAMPTON PA-MIDDLESEX NJ-MONMOUTH NJ-
1248 AM EDT TUE OCT 30 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  WARREN COUNTY IN NORTHWEST NEW JERSEY...
  HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  MERCER COUNTY IN CENTRAL NEW JERSEY...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
  BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  MONROE COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHERN PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
  CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
  MONMOUTH COUNTY IN CENTRAL NEW JERSEY...

* UNTIL 645 AM EDT

* AT 1245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT MAINLY MODERATE RAIN WAS MOVING ACROSS THE ADVISED REGION. ONE 
TO TWO INCHES OF RAIN IS POSSIBLE THROUGH THE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 4012 7402 4008 7455 4018 7471 4005 7510
      4006 7513 4014 7501 4062 7580 4091 7600
      4124 7550 4126 7513 4109 7501 4136 7468
      4121 7437 4104 7450 4091 7427 4060 7444
      4042 7400 4048 7400 4047 7398

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 30, 12:26 AM EDT, 22 minutes earlier.

Area forecast discussion, Oct 30, 12:26 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1226 AM EDT TUE OCT 30 2012

.SYNOPSIS...
WEAKENING BUT STILL DANGEROUS SANDY WAS NOW WEST OF WILMINGTON
DELAWARE HEADING FOR CENTRAL PENNSYLVANIA THIS AFTERNOON BEFORE
TURNING NORTHWARD AND MOVING INTO SOUTHEASTERN CANADA LATER THIS
WEEK. A WEAK BOUNDARY WILL CROSS THE REGION ON FRIDAY FOLLOWED BY
HIGH PRESSURE BUILDING DOWN FROM THE NORTH FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
EXTENDED HIGH WIND WARNING THROUGH EARLY AFTERNOON I95 EWD TO THE
COAST. RAIN SOFTENED GROUND MAY PERMIT CONTD UPROOTS WITH ONLY 40
KTS ALONG I95 AND AM EXPECTING A FEW GUSTS TO NEAR 50 KT ALONG THE
COAST THROUGH AT LEAST FORENOON.

RERPHL UPDATES AND ADDS INFORMATION ON TIDES AND SEAS.

SANDY HAS TRANSITIONED TO POST TROPICAL AND HAS NOW MADE LANDFALL
NEAR ATLANTIC CITY, NEW JERSEY. THE HEAVIEST RAINFALL HAS NOW
PUSHED WELL WEST AND SOUTH OF THE CENTER OF THE STORM, ALTHOUGH
THERE WILL CONTINUE TO BE SHOWERS SWINGING AROUND THE CIRCULATION
OF THE SYSTEM THROUGH THE NIGHT. SINCE NOT MUCH RAIN HAS FALLEN
ACROSS THE NORTHERN ZONES, AND WE ARE NOT EXPECTING MUCH MORE
SIGNIFICANT RAIN IN THESE AREAS, THE FLOOD WATCH HAS BEEN DROPPED
FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. HOWEVER, THE
FLOOD WATCH REMAINS IN EFFECT FOR THE REST OF THE AREA. PLEASE
REFER TO THE LATEST FLOOD WATCH STATEMENT FOR FURTHER DETAILS.

WINDS HAVE CONTINUED TO INCREASE THIS EVENING AND SHOULD BE AT
THEIR HIGHEST OVER THE NEXT FEW HOURS. THE STORM IS EXPECTED TO
CONTINUE TO MOVE FURTHER INLAND OVERNIGHT, AND WINDS ARE EXPECTED
TO DIMINISH SLIGHTLY; NEVERTHELESS, VERY STRONG WINDS WILL
CONTINUE.

NOW THAT SANDY HAS MADE LANDFALL, WINDS WILL BEGIN TO SHIFT MORE
TOWARDS THE SOUTH-SOUTHEAST THROUGH THE NIGHT. CRAZY AS IT IS,
WITH ALL THE COLDER AIR WRAPPING AROUND THIS SYSTEM, WE BEGIN TO
SEE DECENT COLD AIR ADVECTION TAKE PLACE ACROSS OUR SOUTHERN ZONES
WHICH WILL DECREASE OUR STATIC STABILITY AND ALLOW EVEN MORE GUSTS
TO TRANSFER ALL THE WAY TO THE SURFACE. THOUGH THE CENTER OF THE
SYSTEM WILL BE IN OUR WESTERN ZONES BY EARLY TOMORROW MORNING,
THERE WILL STILL BE ENOUGH OF A TIGHTER PRESSURE GRADIENT TO ALLOW
FOR THE GUSTS UPWARDS OF 40 KNOTS.

SLOWLY BEGIN TO TAPER POPS FROM EAST TO WEST AS THE BACK EDGE OF THE
SYSTEM CONTINUES TO PULL THROUGH DURING THE OVERNIGHT HOURS. THERE
DOES NOT LOOK TO BE MUCH IN THE WAY OF STEADIER PRECIPITATION ACROSS
OUR EASTERN ZONES EARLY TOMORROW MORNING AS THE HEAVIER STUFF MOVES
INTO CENTRAL MARYLAND AND PENNSYLVANIA.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH 6 AM WEDNESDAY/...
WE WILL CONTINUE THE DOWNWARD TREND IN BOTH WINDS AND POPS THROUGH
THE AFTERNOON HOURS. WHAT EVER IS LEFT OF SANDYS MAIN CIRCULATION
WILL BE IN CENTRAL PENNSYLVANIA LATE IN THE DAY AND LOOKS TO ALMOST
COME TO A HALT IN ITS FORWARD PROGRESSION. THE UPPER LEVEL SYSTEM,
THAT PULLED SANDY TO THE WEST AND ACROSS OUR REGION, SHOWS IT
STARTING TO FILL IN. PRESSURES WILL CONTINUE TO RISE THROUGH THE DAY
AND ALLOW THE WINDS TO RELAX.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
IMPROVING CONDITIONS WILL CONTINUE THROUGH THE EXTENDED AS SANDY
MOVES FURTHER INLAND AND THEN NORTHWARD INTO CANADA BY THE END OF
THE WEEK.

BY TUESDAY NIGHT, SANDY WILL BE OVER PENNSYLVANIA AND WILL CONTINUE
TO WEAKEN. PRECIPITATION WILL GRADUALLY DECREASE FROM EAST AS WEST
AS THE REMNANT LOW SPINS OVER LAND AND BECOME ABSORBED INTO THE
LARGE MID LEVEL TROUGH. THIS TROUGH WILL THEN REMAIN OVER OR NEAR
THE REGION THROUGH THE REST OF THE WEEK. WITH THE TROUGH REMAINING
NEARBY FOR SEVERAL DAYS, WE WILL STRUGGLE TO LOSE THE MOISTURE AND
WILL REMAIN CLOUDY AND SHOWERY, AT LEAST THROUGH FRIDAY.
TEMPERATURES WILL GENERALLY BE IN THE MID 50S ACROSS THE SOUTH AND
TOWARDS THE SHORE WITH COOLER TEMPS INTO THE UPPER 40S ACROSS
EASTERN PENNSYLVANIA AND NORTHWESTERN NEW JERSEY.

IN ADDITION, THE WINDS WILL REMAIN ON THE GUSTY SIDE THROUGH THE
REST OF THE WEEK BUT WILL START TO SUBSIDE OVER THE WEEKEND AS HIGH
PRESSURE NOSES DOWN FROM THE NORTH.

&&

.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SANDY HAS MADE LANDFALL NEAR ATLANTIC CITY, NEW JERSEY. MVFR/IFR
CONDITIONS WILL CONTINUE THROUGH THE NIGHT AND AND WINDS WILL
CONTINUE TO BE VERY STRONG. AS THE SYSTEM CONTINUES TO SLIDE TO THE
WEST, WINDS WILL SWITCH DIRECTIONS AND BECOME MORE SOUTHERLY ON THE
BACKSIDE OF THE STORM, BUT WILL REMAIN VERY STRONG THROUGH THE
OVERNIGHT HOURS.

TOMORROW WE START TO SEE A GRADUAL DECREASE IN THE GUSTY WINDS AS
THE SYSTEM MOVES SLIGHTLY FURTHER TO OUR WEST AND THEN TOWARDS THE
NORTH LATE IN THE DAY. THOUGH THE WINDS WILL BE DROPPING WE WILL
CONTINUE TO KEEP AN MVFR FORECAST GOING AS THERE WILL STILL BE A LOT
OF LOWER LEVEL MOISTURE AROUND TO PLAY WITH.

OUTLOOK...
TUESDAY NIGHT...MVFR CONDITIONS EXPECTED WITH IFR POSSIBLE IN RAIN
AND DRIZZLE. WINDS WILL BE OUT OF THE SOUTH WITH GUSTS OF 25 TO 35
KNOTS, DECREASING THROUGH THE OVERNIGHT HOURS.

WEDNESDAY...MVFR IMPROVING TO VFR THROUGH THE DAY WITH A CHANCE OF
SHOWERS. WINDS WILL BE OUT OF THE SOUTHWEST WITH GUSTS AROUND 20
KNOTS.

THURSDAY THROUGH FRIDAY...MAINLY VFR CONDITIONS EXPECTED. WINDS WILL
BE OUT OF THE SOUTHWEST AND GUSTING UP NEAR 20 KNOTS DURING THE
AFTERNOON.

&&

.MARINE...
CONVERTED HURRICANE FORCE STORM TO STORM ONLY.

WAVES 20-28 FEET WILL SLOWLY SUBSIDE.

CONDITIONS WILL GRADUALLY IMPROVE THROUGH THE DAY TOMORROW BUT WE
COULD KEEP SOME HIGHER GUSTS THROUGH THE EVENING HOURS...AROUND 40
KNOTS.

OUTLOOK...
AS SANDY MOVES FURTHER INLAND AND WEAKENS, WE SHOULD START TO SEE
THE GRADIENT RELAX A BIT AS WELL. EVEN THOUGH THE GRADIENT RELAXES,
THE WINDS WILL REMAIN GUSTY ACROSS THE AREA WATERS AND WILL
GRADUALLY DECREASE FROM STORM TO GALE AND THEN REMAIN WITH AT LEAST
SMALL CRAFT WINDS THROUGH WEDNESDAY. SEAS WILL REMAIN ELEVATED AND
WILL GRADUALLY SUBSIDE AND EVENTUALLY FALL BELOW 5 FEET SOMETIME
LATE WEDNESDAY OR EARLY THURSDAY.

A WEAK COLD FRONT WILL CROSS THE REGION ON FRIDAY BUT IT MAY CAUSE
SEAS AND WINDS TO RISE ABOVE SMALL CRAFT ADVISORY LEVELS.

&&

.HYDROLOGY...
SMALL STREAM FLOODING, AS WELL AS CONSIDERABLE URBAN AND POOR
DRAINAGE FLOODING, LINGERS AND IS EXPECTED TO CONTINUE AND LAST
THROUGH TUESDAY. THERE IS A CHANCE FOR SOME LARGER MAIN STEM RIVER
FLOODING TUESDAY OR LATER, HOWEVER THIS WILL ULTIMATELY DEPEND ON
WHERE THE HEAVIEST RAIN ACTUALLY FALLS. LEAVES WILL TEND TO GET
WASHED INTO STORM DRAINS, WHICH WILL LOCALLY ENHANCE THE FLOODING.

WHILE THE FLOOD WATCH IS IN EFFECT FOR OUR ENTIRE FORECAST AREA
TONIGHT THROUGH 600 PM TUESDAY, THE PRIMARY INTENSE RAIN WILL BE
THROUGH THIS EVENING WITH NEARLY 1-INCH HOURLY RAINFALL RATES
OCCUR. THIS WOULD BE ENHANCED THE MOST WITHIN SQUALLY BANDS OF
INTENSE SHOWERS MONDAY AFTERNOON AND EVENING.

THE FLOOD WATCH PROBABLY WILL BE CANCELLED WITH THE 330 AM FCST PACKAGE
AND WE'LL HANDLE RESIDUAL RUNOFF AND POSSIBLE ADDITIONAL RVR FLOODING
IN S NJ...FAR SE PA...DE/MD WITHOUT THE NEED FOR A WATCH. MESSAGE
GOT OUT.

&&

.TIDES/COASTAL FLOODING...
THIS UPDATE OF THE AFD IS FOR WWA SECTION AT THE END FOR EXTENDING
THE CFW FOR ONGOING COASTAL FLOODING OF MAJOR PROPORTIONS IN NJ.

COASTAL FLOOD WARNINGS ARE UP FOR ALL OF OUR TIDAL WATERS. MAJOR
AND IN SOME CASES RECORD FLOODING IS FORECAST ALONG THE ATLANTIC
COAST, ADJACENT BACK BAYS, RARITAN BAY AND DELAWARE BAY. TONIGHTS
HIGH TIDE IS THE ONE THAT WOULD CAUSE THE WORST FLOODING, AND THE
WORST FLOODING IS MOST LIKELY OVER THE NORTHERN NEW JERSEY
COASTLINE, RARITAN BAY AND ADJACENT TIDAL WATERS.

COASTAL FLOODING WILL STILL BE SUBSTANTIAL AND POTENTIALLY
DEVASTATING IN NORTHERN NEW JERSEY WHERE THE COMBINED SURGE/TIDE
WILL PROBABLY EXCEED THE FLOOD OF RECORD THERE BY 1.5 TO 3 FEET.
THE PERIOD OF RECORD AT SANDY HOOK DATES BACK TO 1910!

THE HIGH WAVES SLAMMING ASHORE WILL ADD TO THE HIGH PROBABILITY
FOR SEVERE DAMAGE. THE FORECAST WATER ABOVE GROUND LEVEL WILL
EXCEED THE LEVELS OF IRENE LAST YEAR AND HURRICANE DONNA OF SEPT
1960. ANYTHING WITHIN 15 FEET OF NORMAL SEA LEVEL IS IN HARMS WAY!

MODERATE FLOODING IS FORECAST FOR THE TIDAL DELAWARE RIVER AND
THE EASTERN SHORE OF THE CHESAPEAKE BAY.

PLEASE SEE PHLCFWPHI FOR MORE DETAILS.

DEPARTURES GENERALLY ARE EXPECTED TO INCREASE OVER THE NEXT HIGH
TIDE CYCLE. WITH THE STORM MAKING LANDFALL LATER THIS EVENING,
DEEPENING PRIOR TO LANDFALL AND MOVING SLOWLY INLAND THEREAFTER,
THESE INCREASES ARE EXPECTED TO BE SIGNIFICANT. HENCE THE WARNINGS
THAT ARE, IN SOME CASES, OMINOUS.

&&

.CLIMATE...
THE DAILY RAINFALL RECORDS FOR TODAY 10/29

ACY 2.33 IN 1908 NEW RECORD UPDATES AT 230 AM TUESDAY
PHL 1.72 IN 1953 NEW RECORD UPDATES AT 230 AM TUESDAY
ILG 2.56 IN 1953 NEW RECORD UPDATES AT 230 AM TUESDAY
GED 1.50 IN 2003 NEW RECORD UPDATES AT 230 AM TUESDAY
RDG 2.35 IN 1953 UNKNOWN AND POWER OUT.

REGARDING THIS FOLLOWING REPORT...PLEAS REFERENCE IN THE OPEN
ATLANTIC ON THE APPROACH TO THE ENTRANCE OF NEW YORK HARBOR.

WE HAVE ADDED RER DATA FOR SANDY HOOK AND 44065. OKX WILL PROBABLY
PICK UP 44065 DATA AND POSSIBLY EXPAND ON THAT SEA STATE VALUE.

WE CHECKED BUOY 44009 WHICH HAS THE PERIOD OF RECORD DATING BACK
TO 1984. THE 24.3 FT WAVE HEIGHT AT THIS BUOY AT 650 AM WAS SHY OF
THE 26.5 FT MEASURED ON THE EVENING OF NOVEMBER 12 2009.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HIGH WIND WARNING UNTIL 9 AM EDT THIS MORNING FOR PAZ054-055-
     060>062-067>071.
     FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ060-061-067>071.
     COASTAL FLOOD WARNING UNTIL 4 AM EDT EARLY THIS MORNING FOR
     PAZ069>071.
NJ...HIGH WIND WARNING UNTIL 9 AM EDT THIS MORNING FOR NJZ001-
     007>010-012-015.
     FLOOD WATCH THROUGH THIS AFTERNOON FOR NJZ009-010-012>027.
     COASTAL FLOOD WARNING UNTIL 4 AM EDT EARLY THIS MORNING FOR
     NJZ012>027.
     HIGH WIND WARNING UNTIL 3 PM EDT THIS AFTERNOON FOR NJZ013-014-
     016>027.
DE...FLOOD WATCH THROUGH THIS AFTERNOON FOR DEZ001>004.
     COASTAL FLOOD WARNING UNTIL 4 AM EDT EARLY THIS MORNING FOR
     DEZ001>004.
     HIGH WIND WARNING UNTIL 3 PM EDT THIS AFTERNOON FOR DEZ001>004.
MD...FLOOD WATCH THROUGH THIS AFTERNOON FOR MDZ008-012-015-019-020.
     HIGH WIND WARNING UNTIL 3 PM EDT THIS AFTERNOON FOR MDZ008-012-
     015-019-020.
     COASTAL FLOOD WARNING UNTIL 1 PM EDT THIS AFTERNOON FOR MDZ008-
     012-015-019-020.
MARINE...STORM WARNING UNTIL 3 PM EDT THIS AFTERNOON FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...DRAG 1226A
NEAR TERM...DRAG/HEAVENER/ROBERTSON 1226A
SHORT TERM...HEAVENER
LONG TERM...MEOLA
AVIATION...HEAVENER/ROBERTSON/MEOLA
MARINE...HEAVENER/ROBERTSON/MEOLA 1226A
HYDROLOGY...1226A
TIDES/COASTAL FLOODING...1226A
CLIMATE...1226A
Hazardous weather outlook, Oct 30, 12:31 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1231 AM EDT TUE OCT 30 2012

NJZ001-007-008-PAZ054-055-062-310445-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
1231 AM EDT TUE OCT 30 2012

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ009-010-PAZ060-061-067-068-310445-
HUNTERDON-SOMERSET-BERKS-LEHIGH-CHESTER-MONTGOMERY-
1231 AM EDT TUE OCT 30 2012

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>004-NJZ013-014-016>027-310445-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1231 AM EDT TUE OCT 30 2012

...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...
...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

 HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ012-015-PAZ069>071-310445-
MIDDLESEX-MERCER-BUCKS-DELAWARE-PHILADELPHIA-
1231 AM EDT TUE OCT 30 2012

...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...
...HIGH WIND WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

 HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-012-015-019-020-310445-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1231 AM EDT TUE OCT 30 2012

...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

   HIGH WIND WARNING

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-310445-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1231 AM EDT TUE OCT 30 2012

...STORM WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

   STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 29, 9:23 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     COASTAL FLOOD    SAYREVILLE              40.47N  74.32W
10/29/2012                   MIDDLESEX          NJ   TRAINED SPOTTER

            WATER RESCUES IN PROGRESS.

&&

EVENT NUMBER PHI1200816

JH
Local storm report, Oct 29, 9:28 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 PM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     COASTAL FLOOD    LONG BRANCH             40.30N  73.99W
10/28/2012                   MONMOUTH           NJ   TRAINED SPOTTER

            TIDAL FLOODING... SEVERAL ROADS CLOSED

1010 AM     COASTAL FLOOD    UPPER TWP               39.25N  74.73W
10/29/2012                   CAPE MAY           NJ   TRAINED SPOTTER

            BAY WATER ONTO TYLER ROAD.

1019 AM     COASTAL FLOOD    LONG BEACH              39.69N  74.14W
10/29/2012                   OCEAN              NJ   TRAINED SPOTTER

            NEAR RECORD HIGH TIDE REPORTED ON LONG BEACH ISLAND...
            CONSIDERABLE FLOODING

1024 AM     COASTAL FLOOD    ATLANTIC CITY           39.38N  74.45W
10/29/2012                   ATLANTIC           NJ   PUBLIC

            NUMEROUS REPORTS OF COASTAL FLOODING VIA SOCIAL MEDIA

0132 PM     COASTAL FLOOD    CAPE MAY HARBOR         38.95N  74.89W
10/29/2012                   CAPE MAY           NJ   TRAINED SPOTTER

            EXTENSIVE FLOODING IN CAPE MAY HARBOR.

0430 PM     NON-TSTM WND DMG FREEHOLD                40.26N  74.28W
10/29/2012                   MONMOUTH           NJ   TRAINED SPOTTER

            NUMEROUS TRES DOWN

0510 PM     NON-TSTM WND DMG SOUTH PLAINFIELD        40.58N  74.42W
10/29/2012                   MIDDLESEX          NJ   PUBLIC

            TREES AND WIRES REPORTED DOWN WITH NUMEROUS POWER
            OUTAGES.

0615 PM     NON-TSTM WND DMG BURLINGTON              40.07N  74.86W
10/29/2012                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES DOWN THROUGHOUT THE COUNTY

0710 PM     NON-TSTM WND DMG PLAINSBORO              40.33N  74.60W
10/29/2012                   MIDDLESEX          NJ   PUBLIC

            TREES DOWN

0715 PM     NON-TSTM WND DMG CHESTER                 40.79N  74.69W
10/29/2012                   MORRIS             NJ   TRAINED SPOTTER

            TREES DOWN THROUGHOUT COUNTY

0919 PM     NON-TSTM WND GST ALLENTOWN               40.59N  75.48W
10/29/2012  M81 MPH          LEHIGH             PA   TRAINED SPOTTER

            SOUTH ALLENTOWN

0922 PM     COASTAL FLOOD    SAYREVILLE              40.47N  74.32W
10/29/2012                   MIDDLESEX          NJ   TRAINED SPOTTER

            WATER RESCUES IN PROGRESS.

&&

EVENT NUMBER PHI1200809 PHI1200801 PHI1200802 PHI1200803 PHI1200804
PHI1200811 PHI1200812 PHI1200813 PHI1200814 PHI1200815 PHI1200817
PHI1200816

GAINES/MEOLA/HAYES
Local storm report, Oct 29, 9:59 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     NON-TSTM WND DMG OLEY                    40.39N  75.79W
10/29/2012                   BERKS              PA   TRAINED SPOTTER

            *** 1 FATAL *** TREE DOWN ON A HOUSE. THERE IS ONE
            FATALITY.

&&

EVENT NUMBER PHI1200818

JH
Local storm report, Oct 29, 10:12 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1012 PM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     NON-TSTM WND DMG MERTZ TOWN              40.82N  75.76W
10/29/2012                   CARBON             PA   TRAINED SPOTTER

            TREES DOWN. FLOODING AS WELL.

&&

EVENT NUMBER PHI1200819

JH
Local storm report, Oct 29, 10:44 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     COASTAL FLOOD    SAYREVILLE              40.47N  74.32W
10/29/2012                   MIDDLESEX          NJ   TRAINED SPOTTER

            POLICE AND FIRE PERFORMING ROOFTOP WATER RESCUES

&&

EVENT NUMBER PHI1200820

JH
Special weather statement, Oct 29, 11:00 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EDT MON OCT 29 2012

NJZ009-010-015-017>019-PAZ067>071-300500-
HUNTERDON-SOMERSET-MERCER-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...TRENTON...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
1100 PM EDT MON OCT 29 2012

...STRONG TO LOCALLY DAMAGING WINDS ARE EXPECTED INTO THE EARLY
MORNING HOURS ACROSS NORTH CENTRAL AND SOUTHWEST NEW JERSEY...AS
WELL AS SOUTHEAST PENNSYLVANIA..

LOOK FOR EAST WINDS TO GUST TO 60 MPH AT TIMES THROUGH 100
AM ACROSS PORTIONS OF WESTERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA...
INCLUDING PHILADELPHIA...THROUGH 100 AM.

WIND GUSTS THIS STRONG CAN RESULT IN DOWNED TREES AND POWER
LINES...WHICH COULD THEN RESULT IN ADDITIONAL POWER OUTAGES. IN
ADDITION...FLYING DEBRIS IS POSSIBLE WITH THE STRONGEST WIND
GUSTS.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>014-016-020>025-027-
300500-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...PENNSVILLE...
JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...
OCEAN CITY...ATLANTIC CITY...WHARTON STATE FOREST
1100 PM EDT MON OCT 29 2012

...STRONG TO LOCALLY DAMAGING WINDS ARE POSSIBLE THROUGH THE EARLY
MORNING HOURS...

LOOK FOR SOUTH WINDS TO GUST TO 60 MPH AT TIMES ACROSS DELAWARE...AS
WELL AS SOUTHERN AND CENTRAL NEW JERSEY THROUGH 100 AM. THE
HIGHEST WIND GUSTS ARE EXPECTED ALONG THE NEW JERSEY SHORE FROM
ATLANTIC CITY THROUGH SANDY HOOK.

WIND GUSTS THIS STRONG CAN RESULT IN DOWNED TREES AND POWER
LINES...WHICH COULD THEN RESULT IN ADDITIONAL POWER OUTAGES. IN
ADDITION...FLYING DEBRIS IS POSSIBLE WITH THE STRONGEST WIND
GUSTS.

NJZ026-300500-
COASTAL OCEAN-
INCLUDING THE CITY OF...LONG BEACH ISLAND
1100 PM EDT MON OCT 29 2012

...STRONG TO LOCALLY DAMAGING WINDS ARE POSSIBLE THROUGH THE EARLY
MORNING HOURS...

LOOK FOR SOUTH WINDS TO GUST TO 60 MPH AT TIMES ALONG THE OCEAN
COUNTY COAST THROUGH 100 AM. THE HIGHEST WIND GUSTS ARE EXPECTED
FROM MANAHAWKIN THROUGH POINT PLEASANT.

WIND GUSTS THIS STRONG CAN RESULT IN DOWNED TREES AND POWER
LINES...WHICH COULD THEN RESULT IN ADDITIONAL POWER OUTAGES. IN
ADDITION...FLYING DEBRIS IS POSSIBLE WITH THE STRONGEST WIND
GUSTS.

NJZ001-007-008-PAZ054-055-060>062-300500-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON
1100 PM EDT MON OCT 29 2012

...STRONG TO LOCALLY DAMAGING WINDS ARE POSSIBLE THROUGH THE EARLY
MORNING HOURS...

LOOK FOR EAST WINDS TO GUST TO 60 MPH AT TIMES ACROSS THE LEHIGH
VALLEY...SOUTHERN POCONOS AND NORTHWEST NEW JERSEY THROUGH 100 AM.
THE HIGHEST WIND GUSTS ARE EXPECTED ACROSS THE HIGHER TERRAIN OF
NORTHWEST NEW JERSEY AND THE SOUTHERN POCONOS.

WIND GUSTS THIS STRONG CAN RESULT IN DOWNED TREES AND POWER
LINES...WHICH COULD THEN RESULT IN ADDITIONAL POWER OUTAGES. IN
ADDITION...FLYING DEBRIS IS POSSIBLE WITH THE STRONGEST WIND
GUSTS.

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 4:51 AM EDTRiver Flood WarningPHIMontgomery5 hr
Oct 30, 4:51 AM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia5 hr
Oct 30, 5:42 AM EDTAreal Flood WarningPHIChester5 hr
Oct 30, 6:03 AM EDTCoastal Flood AdvisoryPHIDelaware, Philadelphia20 hr
Oct 30, 8:48 AM EDTWind AdvisoryPHIBerks, Carbon, Delaware, Lehigh, Monroe, Northampton and 1 more3 hr
Oct 29, 9:50 PM EDTRiver Flood WarningPHIBurlington48 hr
Oct 30, 12:13 AM EDTStorm WarningPHI9 hr
Oct 30, 9:07 AM EDTGale WarningPHI8 hr
Oct 30, 5:19 PM EDTSmall Craft AdvisoryPHI10 hr

Nearby

Areal Flood Advisories in New Jersey, 2012Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.